# SDR TWAA0003906

- Difficulty date: March 3, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,674 hours, 81,088 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 468
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 0P 16 MAINT CHECK, THE RT WING LE INTERNAL RIB AT XRS 468 HAD A CRACK AT LOWER AFT MOUNT HOLE.  REMOVED AND REPLACED LE INTERNAL RIB WITH MFG PN 9919330-8 PER 51-30.
